MathSciNet Relay Station
MathSciNet bibliographic data
MR1381143 58F05 (53C15)
Grabowski, J.; Urbański, P. Tangent lifts of Poisson and related structures. J. Phys. A 28 (1995), no. 23, 6743–6777.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement